My Holdings   Activate Remote Access

Algebraic and Arithmetic Theory of Quadratic Forms


About this Title

Ricardo Baeza, John S. Hsia, Bill Jacob and Alexander Prestel, Editors

Publication: Contemporary Mathematics
Publication Year 2004: Volume 344
ISBNs: 978-0-8218-3441-1 (print); 978-0-8218-7934-4 (online)
DOI: http://dx.doi.org/10.1090/conm/344
MathSciNet review: 2058663

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF